# SDR FDEA201204121389

- Difficulty date: April 12, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,835 hours, 31,919 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indicator
- Part number: B7111
- Part serial: B0341
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT HYD SYS A QTY DECREASED TO 2.4 GALLONS.  QRH PROCEDURES WERE FOLLOWED AND AFTER THE SYS A SPOILERS SWITCH WAS CLOSED LEAK APPEARED TO STOP.  INSPECTED ACFT FOR EVIDENCE OF HYD LEAK IAW MM 29-00-000-6 PARA 1.B.  NO LEAKS NOTED QTY AT BLOCK IN ON SYS A WAS 4.1 GALLONS.  CREW  REPORTED THAT THE QTY INDICATION WAS SOMEWHAT ERRATIC.  SUSPECT INDICATOR AND/OR QTY TRANSMITTER.   PERFORMED HYD SYS INTERNAL LEAKAGE CHECK  IAW MM 29-00-00-6 PARA C. (1)-(4)A. THE TOTAL  SYS "B" LEAKAGE WAS 250 CC/MIN.  THE MAX ALLOWED  IS 17000 CC/MIN.  THE TOTAL SYS "A" LEAKAGE WAS 2500 CC/MIN.  THE MAX ALLOWED IS 20800 CC/MIN.  R & R "A" SYS. QTY IND IAW BMM 31-00-011-4-0, SERVICED TO FULL, COMPARED TO DIRECT READING GAUGE, CHECKED NORMAL.
